# SDR AALA20160123002

- Difficulty date: January 18, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 19,058 hours, 7,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RT TRANSITION PANEL IS CORRODED, BETWEEN FS 480 - 500.  R & R TRANSITION PANEL SECTION IAW AARD 51-00-05-1 & DWG 143A8126.
